# SDR ABXA2023042568

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 95,591 hours, 32,324 cycles
- System (JASC): 3400 · Navigation System
- Part: Air Data Module
- Part number: 4040800906
- Part serial: 82060175
- Condition: Reads Low
- Location: Zone 100
- Part time: 42,681 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MSG ALT DISAGREE(CAUTION) IS DISPLAYED IN CRUISE FLT NOTE CA - 3100 STBY 31180 FO 30800. CREW ELECTED TO RETURN TO MIA. MAINTENANCE GROUNDED AIRCRAFT. MAINTENANCE PERFORMED FIM 34-12 FAULT TREE 804, PERFORMED CAPT/FO HIGHT RANGE LEAKAGE TEST IAW 34-11-00/501 LEAKS IN LIMITS. ALSO REPLACED RT AIR DATA COMPLUTER IAW AMM 34-12-01/401 INSTALLATION TEST NORMAL. AIRCRAFT REMAINS RVSM OPERATIONAL PART EFEECTIVITY VERIFIED. AIRCRAFT RETURNED TO SERVICE.
